MathSciNet Relay Station
MathSciNet bibliographic data
MR1322955 58E12 (49Q05 53A10 58D27)
Ritoré, Manuel; Ros, Antonio The spaces of index one minimal surfaces and stable constant mean curvature surfaces embedded in flat three manifolds. Trans. Amer. Math. Soc. 348 (1996), no. 1, 391–410.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement